CureZone   Log On   Join
Re: question regarding supplement with medical yeast in it. HELP
 
loveathome24 Views: 1,112
Published: 16 years ago
 
This is a reply to # 306,159

Re: question regarding supplement with medical yeast in it. HELP


I agree with you that very likely the hairloss could be caused from nutritional deficiencies. My hair started falling out by the handfuls after a course of Antibiotics ( my yeast problem and low pH got worse.) I started on high doses of mineral supplements and it stopped. The ones that seemed to help me the most were calcium, magnesium, potassium and trace minerals. Also 8 oz. of Celery juice a day can be very helpful. There is a substance in the Celery juice called organic sodium, that makes it so your body can make use of the other minerals in the supplements.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.469 sec, (1)